# SDR SWAA2020112331396

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,127 hours, 34,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE COMPARTMENT INTERCOSTAL BETWEEN STA 344 AND STA 360 RBL 12 HAS A .5' CRACK AT FLOORBOARD HOLE.  REMOVED AND REPLACED, REF SRM 51-40-02.
